Zoldyck wrote: They recently changed their medication (an increase, I have a list but not sure I should post it) and they believe the change provoked this new exhaustion. Prior to the last two or so weeks, they probably slept less than I do!
Hello Zoldyck. I'm impressed with your care and concern for your friend! First, I would suggest that you run this new condition past a doctor, since we're only patients here. But, the rapid onset of such a debilitating (and unacceptable!) symptom immediately after a medication change suggests an obvious side effect rather than MS. If you check the medication inserts -- which are easily available online -- you may be able to tell which one.
If you list the new or suspected meds, we can help you find the info online. Virtually every medication I've looked up has posted their entire "Prescribing Information" insert on their website. I would also recommend caution about stopping such a powerful med abruptly, so check with the doctor.
Wishing both of you well!